# SDR TRBA201123104

- Difficulty date: August 18, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N440AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 440
- Aircraft time: 28,535 hours, 32,496 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Out Of Position
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP FRONT AND BACK EMERGENCY LIGHT  IN CABIN STAY ON.  REPOSITIONED SWITCH OF EMERGENCY LIGHT 9LE.  PERFORMED OPT WORKING PROPERLY IAW JIC 33-20-00.
